# SDR AU990935

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- Engine: Ge CFM565A
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Part number: 201160702
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT MAIN LANDING GEAR FORWARD PINTLE PIN LOCK BOLT SHOWED EVIDENCE OF ROTATION.
